# SDR SWIA2020020748323

- Difficulty date: January 14, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL CLIP LOCATED AT FS280 RBL 10.0 IS CRACKED.    (C-CHECK) RO 2/05/2020   REMOVED CRACKED FS280.0 RBL 10.0  INTERCOSTAL CLIP AND REPLACED WITH NEW CLIP P/N CC670-34099-2SB, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK.
